# SDR V0XD2018092501

- Difficulty date: September 5, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 23,966 hours, 16,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122U
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED BETWEEN FS 280 AND 295. CORRECTIVE ACTION: REMOVED FASTENERS, REMOVED CORROSION, OUT OF LIMITS, REMOVED HYD LINES TO FOM, CUT OUT DAMAGED AREA OF STRINGER, NDT CUT LINE, VERIFIED SPLICE MATERIAL, LOCATED AND DRILLED PARTS, TREATED, PRIMED, INSTALLED NEW STRINGER/SPLICE, TOP COATED, REINSTALLED HYD LINES IAW CRJ 700 SRM 51-42-02, 51-42-06, 51-21-06, 51-25-16, 51-42-10, 51-25-00, 51-21-11, 51-25-06, 51-21-03, 51-41-02, 53-00-03, 51-40-11 51-42-21, CRJ 700 NDTM PART 1 51-20-006.
